MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5 HLX ADV BR 2.5 DYNAT BLK; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5 HLX ADV BR 2.5 DYNAT BLK; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 280736
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 08/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Reporter is a j&j sales representative.Investigation summary: the complaint devices are not being returned, they are implanted, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, is showing the loop of suture which should be passing through the holes in the anchor, pulled out, so the anchor broke allowing the suture to separate from it.; therefore, this complaint can be confirmed.A manufacturing record evaluation was performed for the finished device lot number: 7l47939, and no nonconformances were identified.The photo does not provide enough evidence to determine root cause.Without physical evaluation of the device reported, we cannot establish a root cause for the issue experienced by the customer.The possible root cause can be associated with such handling of the device or product interaction during procedure.However, it cannot be conclusively affirmed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).It was reported by the sales rep that a patient had a rotator cuff repair revision procedure on (b)(6) 2022 as the rotator cuff did not heal.According to the report, there were two medial row anchors in cuff.It was reported that the anchors remained in bone and suture remained in tissue while the knot remained intact and suture knot loop was loose outside of anchor body on both medial row anchors.It was reported that the thought was that the eyelit suture arm bar broke and sutures with knots intact became loose outside of anchor body.The status of the patient was unknown.No additional information was provided.

Brand Name
5.5 HLX ADV BR 2.5 DYNAT BLK
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key15745492
Report Number1221934-2022-03432
Device Sequence Number20586887
Product Code MAI
UDI-Device Identifier10886705031009
UDI-Public10886705031009
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number280736
Device Catalogue Number280736
Device Lot Number7L47939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexFemale